MathSciNet Relay Station
MathSciNet bibliographic data
MR1086728 (92a:34079) 34K15 (34K40)
Ruan, Shi Gui Oscillations for first order neutral differential equations with variable coefficients. Bull. Austral. Math. Soc. 43 (1991), no. 1, 147–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement